# SDR 3EJA202509040003

- Difficulty date: August 24, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N736JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0023
- Aircraft time: 5,080 hours, 3,333 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0306SEA0262
- Condition: False Activation
- Location: Zone 100
- Part time: 790 hours, 507 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED BAGGAGE SMOKE LIGHT ILLUMINATED WHILE DESCENDING FROM 10,000FT. REMOVED NOSE BAGGAGE COMPARTMENT SMOKE DETECTOR AND REPLACED WITH A REPAIRED UNIT. OPS CHECK GOOD. REMOVED AFT BAGGAGE COMPARTMENT SMOKE DETECTOR AND REPLACED WITH A REPAIRED UNIT. OPS CHECK GOOD.
